JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 1, Article 11
On Some Applications of the AG Inequality in Information Theory

    Authors: Bertram Mond, Josip E. Pecaric,  
    Keywords: Arithmetic-Geometric Mean, Kullback-Leibler Distances, Shannon's Entropy.  
    Date Received: 03/11/00  
    Date Accepted: 11/01/01  
    Subject Codes:


    Editors: Alexandru Lupas (1942-2007),  

Recently, S.S. Dragomir used the concavity property of the log mapping and the weighted arithmetic mean-geometric mean inequality to develop new inequalities that were then applied to Information Theory. Here we extend these inequalities and their applications.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login